# SDR 96UAL900980

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, LOST RIGHT ENGINE DRIVEN GENERATOR.  RETURNED TO MIA.
